# SDR USAA920071304

- Difficulty date: December 5, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N459UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- Aircraft time: 45,572 hours, 30,452 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546431279
- Part serial: BN1139
- Condition: Delaminated
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C6 CHECK, LEFT WING OUTBOARD FORE FLAP LOWER SURFACE HAS AREA OF DELAMINATION.  REPLACED LEFT WING OUTBOARD FORE FLAP IAW B737 AMM 27-51-37.
